MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER K2 EDTA (K2E) 5.4MG BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER K2 EDTA (K2E) 5.4MG BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 367835
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample is available for evaluation.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the caps are loose prior to use with 100 bd vacutainer® edta (k2e) 5.4mg blood collection tubes.The following information was provided by the initial reporter: the cap loose.
 
Additional Manufacturer Narrative
H.6.Investigation: bd received 1 shelf pack of samples and 4 photos for investigation.The photos were reviewed and the customer¿s indicated failure mode for damaged tray with the incident lot was observed.Additionally, the customer samples were evaluated by visual examination and the indicated failure mode for damaged tray with the incident lot was observed as all product specifications were met.Additionally, 10 customer samples were evaluated by water fill testing and the indicated failure mode for stopper pull out with the incident lot was not observed as all product specifications were met.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality non-conformances during manufacturing of the product.
 
Event or Problem Description
It was reported that the caps are loose prior to use with 100 bd vacutainer® k2 edta (k2e) 5.4mg blood collection tubes.The following information was provided by the initial reporter: the cap loose.

Brand Name
BD VACUTAINER K2 EDTA (K2E) 5.4MG BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key10560903
Report Number1917413-2020-00840
Device Sequence Number3161493
Product Code GIM
UDI-Device Identifier50382903678353
UDI-Public50382903678353
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K981013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2021
Device Model Number367835
Device Catalogue Number367835
Device Lot Number0009604
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2020
Initial Date Received by Manufacturer 08/31/2020
Supplement Date Received by Manufacturer08/31/2020
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;